Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

September 7, 2014Meriwether County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 7, 2014, 5:39 PM EDT for Meriwether County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2014, 5:39 PM EDT (21:39 UTC)
Expired
Sep 7, 2014, 6:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Meriwether County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 911 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
911 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS82 KFFC 072139
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SUN SEP 7 2014

GAZ067-068-072215-
539 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PIKE AND MERIWETHER COUNTIES UNTIL 615 PM EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOLENA...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PIKE AND MERIWETHER COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MOLENA AND WOODBURY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3308 8446 3302 8439 3299 8441 3299 8448
      3297 8450 3297 8453 3296 8452 3292 8453
      3291 8451 3288 8451 3287 8452 3297 8465
TIME...MOT...LOC 2139Z 042DEG 13KT 3300 8449

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 3:08 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 7, 3:08 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SUN SEP 7 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA
AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW
OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA
WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED
SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP
ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME
SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE
SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY
DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING
TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL
BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH
MONDAY NIGHT.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS
NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER
LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA
REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED
OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN.
BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER
TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK
SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH
THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE
NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF
POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE.

41/16

AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL PREVAIL THROUGH MIDNIGHT TONIGHT...THEN EXPECT
MVFR CIGS TO DEVELOP ACROSS THE FORECAST AREA LATE TONIGHT. THESE
CLOUDS WILL RISE TO VFR BY LATE TO MID MORNING MONDAY. SCATTERED
CONVECTION HAS DEVELOPED AND THIS WILL CONTINUE THROUGH THE
AFTERNOON/EARLY EVENING BEFORE DISSIPATING. WINDS WILL REMAIN ON THE
EAST SIDE BUT AROUND 6 KTS OR LESS EXCEPT IN THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  68  88 /  60  30  20  20
ATLANTA         71  85  70  87 /  60  30  20  20
BLAIRSVILLE     65  82  64  83 /  50  30  20  20
CARTERSVILLE    69  86  69  87 /  50  30  20  20
COLUMBUS        72  90  71  90 /  60  40  20  30
GAINESVILLE     70  84  68  86 /  60  30  20  20
MACON           70  90  70  91 /  60  50  30  30
ROME            69  89  68  89 /  30  30  20  20
PEACHTREE CITY  70  86  68  88 /  60  30  20  20
VIDALIA         72  89  71  89 /  60  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....41/16
AVIATION...17
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT SUN SEP 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
240 PM EDT SUN SEP 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND TONIGHT.

FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE
LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING
OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE.
ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS
AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER
PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE
PERSISTING OFF THE GEORGIA COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, Sep 7, 5:13 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN SEP 7 2014

GAZ090-102-072145-
513 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUVALE...MOVING SOUTH AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUVALE AND CHARLES.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3208 8498 3223 8494 3225 8492 3225 8476
      3207 8471
TIME...MOT...LOC 2113Z 006DEG 13KT 3218 8483
Special weather statement, Sep 7, 5:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN SEP 7 2014

GAZ091-103-104-072215-
528 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN WEBSTER...SUMTER AND MARION COUNTIES UNTIL 615 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FRIENDSHIP TO 6 MILES WEST OF CROXTON
CROSSROADS.THE LINE OF THUNDERSTORMS WAS MOVING SOUTH NEAR 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AS THEY MOVE ACROSS WEBSTER...SUMTER AND MARION
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CROXTON
CROSSROADS...PLAINS...FRIENDSHIP...CONCORD...DUMAS...PRESTON AND
CHURCH HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3195 8444 3193 8444 3191 8446 3191 8452
      3220 8456 3219 8443 3217 8442 3217 8439
      3191 8427 3191 8433 3189 8434 3189 8437
TIME...MOT...LOC 2127Z 158DEG 1KT 3219 8448 3194 8442
Special weather statement, Sep 7, 5:31 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN SEP 7 2014

GAZ054>057-072200-
531 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FAYETTEVILLE TO MCDONOUGH...MOVING SOUTH
5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 600 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TYRONE...
TOWALAGA...SUNNY SIDE...ATLANTA MOTOR SPEEDWAY...FLIPPEN...
BLACKSVILLE...MCDONOUGH...LUELLA...LOCUST GROVE...HAMPTON...
LOVEJOY...BONANZA...JW SMITH RESERVOIR...FAYETTEVILLE AND IRONDALE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3352 8433 3353 8416 3348 8409 3332 8410
      3328 8450 3329 8452 3333 8452 3336 8458
      3342 8462 3347 8462
TIME...MOT...LOC 2131Z 257DEG 4KT 3348 8443 3347 8431
          3349 8413
Special weather statement, Sep 7, 5:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT SUN SEP 7 2014

GAZ031-032-043-072200-
533 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN PAULDING...COBB AND DOUGLAS COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOST MOUNTAIN PARK TO LAKE VAL-DO-MAR...
MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...COBB AND DOUGLAS COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE VAL-DO-MAR...DUE
WEST...LOST MOUNTAIN PARK...BROWNSVILLE...HIRAM...NEW HOPE...NEW
GEORGIA...CROSS ROADS...POWDER SPRINGS...JIM R MILLER PARK...
WINSTON...DOUGLASVILLE...BILL ARP...CHAPEL HILL AND LITHIA SPRINGS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8482 3403 8475 3394 8456 3368 8471
      3365 8489 3368 8490 3378 8490 3380 8495
      3381 8496
TIME...MOT...LOC 2133Z 338DEG 9KT 3390 8468 3378 8475
          3376 8484
Special weather statement, Sep 7, 5:36 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SUN SEP 7 2014

GAZ072-073-084-072200-
536 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN JONES...WILKINSON AND BALDWIN COUNTIES UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOPERS...MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IVEY...COOPERS AND
GORDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8335 3286 8339 3289 8340 3290 8342
      3295 8346 3301 8334 3296 8323
TIME...MOT...LOC 2136Z 050DEG 7KT 3294 8334
Special weather statement, Sep 7, 5:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SUN SEP 7 2014

GAZ067-068-072215-
539 PM EDT SUN SEP 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PIKE AND MERIWETHER COUNTIES UNTIL 615 PM EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOLENA...MOVING SOUTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PIKE AND MERIWETHER COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MOLENA AND WOODBURY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3308 8446 3302 8439 3299 8441 3299 8448
      3297 8450 3297 8453 3296 8452 3292 8453
      3291 8451 3288 8451 3287 8452 3297 8465
TIME...MOT...LOC 2139Z 042DEG 13KT 3300 8449

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 12:26 PM EDTSpecial Weather StatementFFCBibb34 min
Sep 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Sep 7, 1:30 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 7, 1:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Sep 7, 2:01 PM EDTSpecial Weather StatementFFCHouston44 min
Sep 7, 2:09 PM EDTSpecial Weather StatementFFCDooly36 min
Sep 7, 2:23 PM EDTSpecial Weather StatementFFCWilkes37 min
Sep 7, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Sep 7, 2:39 PM EDTSpecial Weather StatementFFCHancock36 min
Sep 7, 2:44 PM EDTSpecial Weather StatementFFCBleckley, Houston31 min
Sep 7, 2:57 PM EDTSpecial Weather StatementFFCWilkes33 min
Sep 7, 3:00 PM EDTSpecial Weather StatementFFCCrisp45 min
Sep 7, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Sep 7, 3:08 PM EDTSpecial Weather StatementFFCPickens37 min
Sep 7, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Sep 7, 3:30 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 3:33 PM EDTSpecial Weather StatementFFCGwinnett27 min
Sep 7, 3:43 PM EDTSpecial Weather StatementFFCSumter47 min
Sep 7, 3:46 PM EDTSpecial Weather StatementFFCGlascock, Washington29 min
Sep 7, 3:57 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Sep 7, 4:00 PM EDTSpecial Weather StatementFFCMonroe30 min
Sep 7, 4:12 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson33 min
Sep 7, 4:17 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Sep 7, 4:23 PM EDTSpecial Weather StatementFFCBartow37 min
Sep 7, 4:27 PM EDTSpecial Weather StatementFFCSumter33 min
Sep 7, 4:35 PM EDTSpecial Weather StatementFFCTaylor25 min
Sep 7, 4:40 PM EDTSpecial Weather StatementFFCGwinnett35 min
Sep 7, 4:43 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 7, 4:44 PM EDTSevere Thunderstorm WarningFFCClayton, Henry46 min
Sep 7, 4:49 PM EDTSpecial Weather StatementFFCUpson26 min
Sep 7, 4:53 PM EDTSevere Thunderstorm WarningFFCUpson52 min
Sep 7, 4:58 PM EDTSpecial Weather StatementFFCTaylor32 min
Sep 7, 5:00 PM EDTSpecial Weather StatementFFCWebster30 min
Sep 7, 5:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Sep 7, 5:13 PM EDTSpecial Weather StatementFFCStewart32 min
Sep 7, 5:28 PM EDTSpecial Weather StatementFFCWebster47 min
Sep 7, 5:31 PM EDTSpecial Weather StatementFFCFayette, Henry29 min
Sep 7, 5:33 PM EDTSpecial Weather StatementFFCCobb, Douglas27 min
Sep 7, 5:36 PM EDTSpecial Weather StatementFFCBaldwin24 min
Sep 7, 5:41 PM EDTSpecial Weather StatementFFCTroup34 min
Sep 7, 5:43 PM EDTSpecial Weather StatementFFCUpson32 min
Sep 7, 5:45 PM EDTSpecial Weather StatementFFCStewart30 min
Sep 7, 5:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Sep 7, 6:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Troup46 min
Sep 7, 6:18 PM EDTSpecial Weather StatementFFCTalbot, Taylor27 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCMuscogee49 min
Sep 7, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether32 min
Sep 7, 6:48 PM EDTSpecial Weather StatementFFCHarris27 min
Sep 7, 6:52 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
Sep 7, 6:52 PM EDTSpecial Weather StatementFFCTaylor23 min
Sep 7, 7:12 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup48 min
Sep 7, 7:14 PM EDTSpecial Weather StatementFFCDodge31 min
Sep 7, 7:18 PM EDTFlash Flood WarningFFCMuscogee6 hr
Sep 7, 7:52 PM EDTSpecial Weather StatementFFCCandler23 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.